Home

Due to Site Maintenance, all papers published up to Volume-5-Issue -5 is placed online by 5-07-2018.

booklet

IJCSME

International Journal of Computational Science, Mathematics and Engineering (IJCSME) is a peer reviewed monthly journal, an open access journal with rapid publication of articles in all fields of Computational Science, Mathematics and Engineering.All submitted manuscripts should be original, unpublished research results, theoretical or experimental,and will be peer- reviewed.Articles submitted to the journal should be under mentioned criteria and must not be under publication consideration.

Journal Policies

  • International Journal of Computational Science, Mathematics and Engineering (IJCSME) is a peer reviewed monthly journal, an open access journal with rapid publication of articles in all fields of Computational Science, Mathematics and Engineering.
  • All submitted manuscripts should be original, unpublished research results, theoretical or experimental,and will be peer-reviewed.
  • Articles submitted to the journal should be under mentioned criteria and must not be under publication consideration.
  • Manuscripts should follow the pattern of the journal and are subject to both review and editing.
  • Authors are invited to Submit the Manuscript for IJCSME through E-mail : ijcsmeeditor@gmail.com, editorijcsme@gmail.com
  • Submitted Manuscripts are not under review process of any journal.
  • Submit manuscript in doc or docx format.
  • Any conference paper presented , unpublished are also invited.
  • Acceptance is based on editorial board and reviewers decision.After submission of copyright form accepted papers are published